# SDR TXHA2015012200688

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N351TA
- Make and model: Stbros SD360
- Aircraft serial: SH3759
- Aircraft time: 23,007 hours, 30,067 cycles
- Engine: Pwa PT6A67R
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Lack Of Lube
- Location: Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LEFT ENGINE DEVELOPED ONLY 1400-1500LBS OF TORQUE WITH THROTTLES FULL FORWARD. REMOVED AND LUBRICATED POWER CONTROL CABLE AND PERFORMED A RIGGING CHECK AND POWER RUN UP. ALL PARAMETERS FOUND NORMAL AND WITHIN LIMITS.
